| Model Number |
ELEVATOR, STANDARD, 15° |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 26-feb-2026, a facility representative reported via (b)(4) that an ar-1345se-15 15° standard elevator tip snapped off in the labrum during a laterjet procedure.The broken piece was retrieved, and the case was completed successfully with no patient affected.